# SDR N6WA2025093003

- Difficulty date: September 30, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N507GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10014
- Aircraft time: 35,778 hours, 32,700 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER ACTUATOR FITTING HOLES FOUND OVERSIZED DURING HSTA REMOVAL AND REPLACEMENT. REPAIRED IN ACCORDANCE WITH GOJET EO C550-55MR-003-R1 AND MHIRJ REO 670-55-11-423
